MathSciNet Relay Station
MathSciNet bibliographic data
MR2018873 37J45 (34C25 37N05 58E30 70F10)
Zhang, Shiqing; Zhou, Qing Nonplanar and noncollision periodic solutions for $N$-body problems. Discrete Contin. Dyn. Syst. 10 (2004), no. 3, 679–685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement